MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 27IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 27IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, NATURAL
Catalog Number 636H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent dental surgery on an unknown date and suture was used.During the procedure, the surgeon placed needle into gum tissue and the suture strand broke off from the needle at the swage.The procedure was completed with a like device.There were no adverse patient consequences reported.

Brand Name
GUT CHR UD 27IN 3-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8364081
Report Number2210968-2019-79028
Device Sequence Number19409990
Product Code GAL
UDI-Device Identifier10705031007185
UDI-Public10705031007185
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue Number636H
Device Lot NumberMGM305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/22/2019
Patient Sequence Number1